my dr. wants to do a calcium test and took me off the benicar hct, just taking benicar without hct, have to be off the hct to do the test, what side effects can i expect? my heart is beating fast, and i am having some difficulty breathing, is this normal?
27 Aug 2011
I believe the HCT portion of Benicar HCT is a diaretic, which removes the water in your system and increases urination. If your doctor wants to halt the HCT for a while but continues the Benicar at the same strength, it sounds like he knows what he's doing.
Could your increased heart beat be nerves? Have you psyched yourself into a reaction just by stressing over this?
- Benicar Drug Information
- Benicar HCT Drug Information
- Lipitor Drug Information
- Lisinopril Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on 3 medications (i.e., Benicar HCT, Tarka, and Clonidine) to control my hypertension for approximately 4.5-5 years and experienced no ...
1 answer • 15 Sep 2010
My Dr. gave me samples of lisinopril hct to take and by the 3rd week I was coughing my brains out.side effect! Then he gave me benecar hct and I have ...
2 answers • 3 Feb 2011
... If so, which High Cholesterol/Trigliceride drug did YOUR doc put you on?? I was on Benicar HCT, 40 mg. since '05, then got my present doc to ...
2 answers • 8 Mar 2011
... weakness and calf pain. I told my doc about this and she did a dopler study of my legs but it seemed to start when I started the Benicar. I have ...
1 answer • 6 Jun 2014